Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Remedy for severe headache due to sinus - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 650 Questions
User :   Gud evening sir, iam suffering from severe sinus headache that is also right fron side of of my head.presently iam taking azithromycin (AZAX-500) but still iam experiencing the pain.please tell me the medication                                   
User :   Gud evening sir, iam suffering from severe sinus headache that is also right fron side of of my head.presently iam taking azithromycin (AZAX-500) but still iam experiencing the pain.please tell me the medication
Doctor :   Hi
Doctor :   SINAREST Tab
User :   hi sir
Doctor :   twice a day
Doctor :   is good to start
Doctor :   Steam inhalation four times a day
User :   sinarest means what it contains and no need to take antibiotic
Doctor :   Did you take antibiotic after Doctor's consult?
User :   last year i met one doctor that time he suggsted
Doctor :   It does not work
User :   now also iam getting severe pain at my one side of frontal head ,how can i escape from this pain immediately
Doctor :   SINAREST can help you temporarily
Doctor :   Steam inhlations help you
Doctor :   before you reach a doctor
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor